# SDR MASA200601690

- Difficulty date: June 25, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,905 hours, 4,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6528 PHX.  SECOND TO THE MOST AFT CEILING LIGHT INOPERATIVE.  MAINTENANCE RELAMPED.
